# SDR TRBA2007117

- Difficulty date: December 25, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 26,171 hours, 25,062 cycles
- Engine: Pwa PW127
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4019501
- Part serial: CC48
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR UP SELECTION, DURING T/O, LOUD BANG HEARD AND UNLOCK INDICATION ON LT MLG.  REMOVED AND REPLACED GREEN HYDRAULIC PUMP.  PERFORMED EXTENSION AND RETRACTION OF LANDING GEARS. OPS GOOD IAW JIC 29-10-00.
